Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Scarcity of finite orbits for rational functions over a number field

Tom 190 / 2019

Jung Kyu Canci, Sebastian Troncoso, Solomon Vishkautsan Acta Arithmetica 190 (2019), 221-237 MSC: Primary 37P05, 37P35; Secondary 11D45. DOI: 10.4064/aa180210-4-12 Opublikowany online: 28 June 2019

Streszczenie

Let $\phi $ be an endomorphism of degree $d\geq {2}$ of the projective line, defined over a number field $K$. Let $S$ be a finite set of places of $K$, including the archimedean places, such that $\phi $ has good reduction outside $S$. The article presents two main results. The first result is a bound on the number of $K$-rational preperiodic points of $\phi $ in terms of the cardinality of $S$ and the degree $d$ of $\phi $. This bound is quadratic in $d$, which is a significant improvement to all previous bounds in terms of $d$. The second result is that if there is a $K$-rational periodic point of period at least 2, then there exists a bound on the number of $K$-rational preperiodic points of $\phi $ that is linear in $d$.

Autorzy

  • Jung Kyu CanciMathematisches Institut
    Universität Basel
    Spiegelgasse 1
    CH-4051 Basel, Switzerland
    e-mail
  • Sebastian TroncosoMathematics Department
    Birmingham-Southern College
    Box 549032
    900 Arkadelphia Road
    Birmingham, AL 35254, U.S.A.
    e-mail
  • Solomon VishkautsanDepartment of Mathematics
    Bayreuth University
    Universitätsstraße 30
    95447 Bayreuth, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek